EconPapers    
Economics at your fingertips  
 

New Fixed Point Results with PPF Dependence in Banach Spaces Endowed with a Graph

N. Hussain, S. Khaleghizadeh, P. Salimi and F. Akbar

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We introduce the concept of an -admissible non-self-mappings with respect to and establish the existence of PPF dependent fixed and coincidence point theorems for - -contractive non-self-mappings in the Razumikhin class. As applications of our PPF dependent fixed point and coincidence point theorems, we derive some new fixed and coincidence point results for -contractions whenever the range space is endowed with a graph or with a partial order. The obtained results generalize, extend, and modify some PPF dependent fixed point results in the literature. Several interesting consequences of our theorems are also provided.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/827205.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/827205.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:827205

DOI: 10.1155/2013/827205

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:827205